# SDR SWIA200617342

- Difficulty date: October 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 30,241 hours, 42,533 cycles
- Engine: Pwa PW118A
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 12049625001
- Part serial: 315804
- Condition: Overheated
- Part time: 8,035 hours, 12,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(TRIM FAIL) WARNING AND TRIM LIGHT ON AUTOPILOT PANEL ILLUMINATE ON CLIMB WITH AUTOPILOT ENGAGED ON FIRST OFFICER'S SIDE.  REPLACED AUTOPILOT TRANSFER BOX DUE TO OVERHEATED AND CORRODED PINS ON CONNECTER.  OPERATIONAL CHECKS GOOD.
